The Isoperimetric Number of Random Regular Graphs
We shall show that for every ε > 0 there is a natural number r such that in almost every r-regular graph of order n, every set of u ⩽ n/2 vertices is joined by at least (r/2 − ε)u edges to the rest of the graph. © 1988, Academic Press Limited. All rights reserved.
European Journal of Combinatorics
Bollobás, B. (1988). The Isoperimetric Number of Random Regular Graphs. European Journal of Combinatorics, 9 (3), 241-244. https://doi.org/10.1016/S0195-6698(88)80014-3